# SDR IXXA07SMN094S

- Difficulty date: February 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT HORIZONTAL STABILIZER.- LEADING EDGE OUTER SKIN NON STANDARD REPAIR AND CORROSION AT STATION  XFS 178.750.  REMOVED SKIN WITH EXISTING NON STANDARD REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND.  FABRICATED NEW SKINS AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS FROM STATION XFS 178.750. IAW FAA FORM 8110-3, NUMBER 07110 DATED 03-14-07,SEMAN DRAWING NUMBER ED-4451, DATED 02-14-07,EO SEMAN NUMBER 2007195 DATED  03-14-07, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 55-2-0 PAGE 12, DC8 NDT SPM PART 06-10-0
